Show simple item record

dc.contributor.authorAyala, David
dc.contributor.authorHepworth, Richard
dc.date.accessioned2015-08-20T12:56:00Z
dc.date.available2015-08-20T12:56:00Z
dc.date.issued2014-07
dc.identifier.citationAyala , D & Hepworth , R 2014 , ' Configuration spaces and theta_n ' , Proceedings of the American Mathematical Society , vol. 142 , pp. 2243-2254 . https://doi.org/10.1090/S0002-9939-2014-11946-0en
dc.identifier.issn0002-9939
dc.identifier.otherPURE: 50274310
dc.identifier.otherPURE UUID: 3f9766f3-5797-48ec-beb9-c76c96b0b558
dc.identifier.otherScopus: 84924778310
dc.identifier.urihttp://hdl.handle.net/2164/4872
dc.descriptionThe work was supported by the Danish National Research Foundation (DNRF) through the Centre for Symmetry and Deformation. The first author was partially supported by ERC adv.grant No. 228082, and by the National Science Foundation under award No. 0902639en
dc.format.extent12
dc.language.isoeng
dc.relation.ispartofProceedings of the American Mathematical Societyen
dc.rightsFirst published in Proceedings of the American Mathematical Society in 142, 2014, published by the American Mathematical Societyen
dc.subjectQA Mathematicsen
dc.subjectEuropean Research Councilen
dc.subject228082en
dc.subject.lccQAen
dc.titleConfiguration spaces and theta_nen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1090/S0002-9939-2014-11946-0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record